| Model Number |
1002717 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump touch screen was unresponsive.Multiple contact attempts were made by tandem technical support to obtain additional information regarding the issue; however, the customer did not respond.No additional patient or event information was available.